# SDR CALA9601011

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 188-251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT FUSELAGE SKIN BETWEEN BS 188 AND 251, WL 207 TO 234.  THE CRACKED AREA WAS CUT OUT, DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW EA 5310-01188.
